Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Treatment and cure for Excessive weight gain

Premium Questions

Dr. Shehzad Topiwala MD

Hello, I have hypothyroidism from 20 years and PCOS from 1.5 year. I am on Eltroxin 75 mcg and taking homeo medicine for PCOS. I am overweight (Height 5.1; weight - 70 kgs). Since 2 months I am struggling hard to reduce my... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Ajish TP MD

Dear dr I have uploaded my latest health check up report advice me what is your finding with my report and what is my actual problem and my weight is gaining and having thyroid View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Lekshmi Rita Venugopal MD

Hi! My weight goes up a lot after exercise. It's really annoying. I go to major lengths to reduce my backpack weight by 0.1 kg, then my weight goes up by 1.5 to 3 kg caused by the exercise. I'm assuming it's water... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.  Rahul Kumar MD

Hi.. I am XXXXXXX I am 25 yrs old weighing around 100 kgs. I seem to have a skin problem. My face was initially white in color without any problems till my 16 yrs of age. But after that suddenly probably because of sun... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Michelle Gibson James MD

I'm lung cancer survivor - at the moment I'm cancer free( non small cell)-have been diagnosed in 2013 and had two surgeries.One in July 2013 when doctors removed two lobes from the right lung.Next surgery, same year in end... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Michelle Gibson James MD

I had Afib about two years ago and they ve given me Meds that say I could gain wait, well I ve gained 25 lbs. since then My abdomen is at a sz. 44 inches. I m only 5 1, so I m at the obest stage. What do you suggest for me... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Kathy Shattler MD

I have been trying to lose weight since being very hungry after a 10 day coma aged 9. Following that, Dad went ballistic about my having gained a few pounds. He abused me for being fat and ordered me to go on a severe... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Dr. Akhtarhusian Ghausi MD

Hi I am 22 i eat healthy and keep busy , how ever I seem to be putting a lot of weight on in the past 3 months I have gain 2 1/2 stone and like I eat the right things and keep busy and on the move do a little bit of... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. C.ELANCHEZHIAN MD

I had a tuba ligation almost 10 years ago, and in the 3-4 last years i have put on an extreme amount of weight. I am very health conscious and fit and have always been. I wanted to know whether, it is possible that this... View answer

Answered by : Dr. C.ELANCHEZHIAN ( General & Family Physician)
Dr. Olgeta Xhufka MD

I am 62 year old female in relatively good shape (I exercise 3-4 days a week), but have gained 20 lbs over the last year. Lately I can only eat small meals or am extremely bloated. Also, very thirsty when this happens. I... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)

Mobile Questions and Answers

Dr. Behar Greca MD

Hi, thank you for posting. I think that your symptoms are caused by a hormonal disorder(thyroid function disorder). To confirm the diagnosis you need a thyroidal scintigraphy and thyroid hormonal level test(T3 and T4...

Niraj Modi MD

No it will not cause wait gain but if you need to abort then I suggest consult your gynec and follow the medication course as per gynec suggestion. Hit thanks and take care.

Dr.  Nishad BN MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.